Riv. Mat. Univ. Parma, Vol. 1, No. 1, 2010

S. BIANCHINI, R. M. COLOMBO and F. MONTI

L solutions for 2 2 systems of conservation laws

Pages: 189-204
Received: 20 January 2010   
Accepted in revised form: 15 September 2010
Mathematics Subject Classification (2010): 35L65.

Keywords: Hyperbolic conservation laws with L data.

Abstract: We consider a 2 2 hyperbolic system of conservation laws with genuinely nonlinear characteristic fields and L data. We extend the existence result of Glimm-Lax removing their assumption on the geometry of the Lax curves.


Home Riv.Mat.Univ.Parma